Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 271, NWS Birmingham, AL

June 1, 20084 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 1, 2008, 6:24 PM CDT for 4 counties in Alabama. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 6:24 PM CDT (23:24 UTC)
Expired
Jun 1, 2008, 7:00 PM CDT
In force
36 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 152 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:30 PM CDTHAIL 0.75Cuba, ALHAIL UP TO THE SIZE OF PENNIES WAS REPORTED NORTH OF CUBA NEAR THE MISSISSIPPI STATE LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1622 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 012324
SVRBMX
ALC063-065-091-119-020000-
/O.NEW.KBMX.SV.W.0271.080601T2324Z-080602T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF DEMOPOLIS...
  SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHWESTERN HALE COUNTY IN WEST CENTRAL ALABAMA...
  CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...YORK...LIVINGSTON...CUBA...

* UNTIL 700 PM CDT

* AT 623 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM DUFFYS BEND TO BOYD...OR ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHWEST OF GREENSBORO TO YORK...AND MOVING
  SOUTHEAST AT 17 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CUBA AND YORK BY 630 PM CDT...
  ARCOLA BY 645 PM CDT...
  DUG HILL BY 650 PM CDT...
  COATOPA AND DEMOPOLIS BY 655 PM CDT...
  FAUNSDALE AND 7 MILES NORTH OF JEFFERSON BY 700 PM CDT...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3255 8840 3261 8841 3270 8769 3240 8753
      3234 8834 3248 8842 3254 8842
TIME...MOT...LOC 2324Z 311DEG 15KT 3262 8771 3255 8830

$$

JD/81
1 follow-up statement
000 
WWUS54 KBMX 012346
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
647 PM CDT SUN JUN 1 2008

ALC063-065-091-119-020000-
/O.CON.KBMX.SV.W.0271.000000T0000Z-080602T0000Z/
MARENGO AL-SUMTER AL-HALE AL-GREENE AL-
647 PM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN GREENE...SOUTHWESTERN HALE...CENTRAL SUMTER AND
NORTHERN MARENGO COUNTIES...

AT 644 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GALLION TO YORK...OR ALONG A LINE
EXTENDING FROM 7 MILES EAST OF DEMOPOLIS TO YORK...MOVING SOUTH AT 17
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GALLION AND DEMOPOLIS MUNICIPAL AIRPORT BY 655 PM CDT...
  OLD SPRING HILL...WARD...WHITFIELD AND JEFFERSON BY 700 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA.

LAT...LON 3255 8840 3258 8840 3266 8769 3240 8753
      3234 8834 3249 8842 3253 8842
TIME...MOT...LOC 2347Z 003DEG 15KT 3253 8772 3245 8831

$$

JD/81

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:15 PM CDT, 9 minutes earlier.

Area forecast discussion, Jun 1, 6:15 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT SUN JUN 1 2008

.UPDATE...UPDATED FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

SEVERAL SEVERE STORMS DEVELOPED IN THE UNSTABLE AIR MASS ACROSS
CENTRAL ALABAMA THIS AFTERNOON. A LOT OF THE ACTION WAS CLUSTERED
WHERE LARGE OUTFLOW BOUNDARIES FROM MORNING CONVECTION LINGERED
AND INTERSECTED. OUR ATTENTION THIS EVENING TURNS TO THE WEST...
WHERE A BIGGER AND BADDER AREA OF STORMS IS PUSHING THROUGH
ARKANSAS. LOTS OF WIND REPORTS ASSOCIATED WITH THAT MCS...AND IT
SEEMS TO BE HOLDING ITS OWN AS IT MAKES STEADY EAST-SOUTHEAST
PROGRESS. PRESENT TRAJECTORY WOULD EVENTUALLY PUT THIS INTO THE
WESTERN COUNTIES AROUND 00-02Z...AND THEN EASTWARD FROM THERE
AFTER THAT.

ONCE THAT SYSTEM MOVES THROUGH TONIGHT...THE SOUTHERN STATES
UPPER LEVEL RIDGE SHOULD HELP RETURN OUR AREA TO A PATTERN MORE
TYPICAL OF SUMMERTIME. WITH THE LACK OF NEW GFS MODEL DATA IN
AWIPS...I DID NOT MAKE ANY MAJOR CHANGES TO THE ONGOING FORECAST
BEYOND TONIGHT.

/61/

&&

.AVIATION...00Z AVIATION DISCUSSION.

CONVECTION CONTINUES ACROSS THE NORTHERN TAF SITES WITH THE SOUTH
BEING LEFT OUT FOR NOW. CURRENTLY LOOKING AT THIS ROUND WEAKENING
JUST A BIT WITH ANOTHER ROUND OF CONVECTION MOVING IN FROM THE
WEST...WHICH SHOULD BEGIN AFFECTING THE NORTHERN SITES A FEW HOURS
AFTER ISSUANCE TIME.  THESE SHOWERS AND STORMS WILL LINGER FOR
SEVERAL MORE HOURS INTO THE LATE EVENING GIVING WAY TO JUST VICINITY
SHOWERS.  LOOK FOR SOME REDUCED VISIBILITIES DURING THE OVERNIGHT
INTO THE MORNING DUE TO ALL OF THE GROUND MOISTURE.  TOMORROW EXPECT
CB AND THUNDER TO DEVELOP ONCE AGAIN OVER ALL SITES.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Jun 1, 3:35 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT SUN JUN 1 2008

ALZ011>015-017>050-022030-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
335 PM CDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WET MICROBURST POTENTIAL:
BIRMINGHAM...MODERATE.
MONTGOMERY...HIGH.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND EVENING ACROSS MUCH OF CENTRAL ALABAMA.

IN NORTHWESTERN PORTIONS OF CENTRAL ALABAMA...INCLUDING MARION,
WINSTON, LAMAR, FAYETTE, AND WALKER COUNTIES...A COMPLEX OF SEVERE
THUNDERSTORMS IS EXPECTED TO MOVE INTO THE AREA AFTER 6 PM. THE
MAIN THREAT FROM THESE STORMS WILL BE DAMAGING THUNDERSTORM WINDS IN
EXCESS OF 60 MPH.

ACROSS THE CENTRAL PORTION OF THE AREA...INCLUDING LOCATIONS IN
AND AROUND CARROLLTON...TUSCALOOSA...CENTERVILLE...BIRMINGHAM...
CLANTON...GADSDEN...ANNISTON...CENTRE...HEFLIN...ALEXANDER CITY AND
WEDOWEE...THE THREAT FROM ONGOING STRONG TO SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH THE AFTERNOON...WITH THE MAIN THREAT BEING
LARGE HAIL. AFTER 7 PM...THE SAME SYSTEM IS EXPECTED TO APPROACH FROM
THE WEST...BRINGING THE THREAT OF DAMAGING THUNDERSTORM WINDS IN
EXCESS OF 60 MPH. THE STORMS SHOULD TEND TO WEAKEN SLIGHTLY...BUT
STRONG THUNDERSTORM WINDS WILL BE POSSIBLE AT LEAST THROUGH
MIDNIGHT.

FINALLY...LOCATIONS ACROSS THE SOUTHERN THIRD OF CENTRAL ALABAMA...
FOR LOCATIONS ROUGHLY ALONG AND SOUTH OF U.S. HIGHWAY 80...THERE IS
A POSSIBILITY OF ISOLATED TO SCATTERED PULSE THUNDERSTORMS
DEVELOPING AFTER 5 PM THROUGH SUNSET. LATER ON IN THE EVENING...
THERE IS A SMALL CHANCE THAT STRONG TO SEVERE STORMS MAY MOVE IN
FROM THE NORTHWEST...CAPABLE OF PRODUCING STRONG THUNDERSTORM WINDS
DURING THE OVERNIGHT HOURS.

 STRONG THUNDERSTORMS
CAPABLE OF PRODUCING LARGE HAIL AND STRONG THUNDERSTORMS WINDS WILL
BE POSSIBLE TODAY AS A WEAK COLD FRONT MOVES INTO CENTRAL ALABAMA.
CLUSTERS OF THUNDERSTORMS PRODUCING DAMAGING WINDS AND HAIL...AS WELL
AS LOCALLY HEAVY RAINFALL...WILL BE THE MAIN THREATS. ISOLATED CELLS
ARE ALSO POSSIBLE AHEAD OF THE FRONT. DEVELOPMENT IS EXPECTED TO
BEGIN AFTER 12 PM IN THE NORTHERN COUNTIES AND LOCATIONS SOUTH OF
INTERSTATE 85 CAN EXPECT DEVELOPMENT AFTER 5 PM.

THE WEATHER THREAT WILL NOT BE CONFINED TO THE DAYTIME HOURS.
THOUGH HEATING WILL EXACERBATE THE DEVELOPMENT OF THUNDERSTORMS...
INSTABILITY WILL REMAIN IN THE ATMOSPHERE THROUGH THE OVERNIGHT
HOURS SUNDAY INTO MONDAY MORNING.  THERE IS THE POSSIBILITY OF A
LARGE COMPLEX OF THUNDERSTORMS MOVING THROUGH THE STATE AFTER
SUNSET...SO STAY TUNED TO YOUR NOAA WEATHER RADIO THROUGHOUT TODAY
AND MAKE SURE YOUR RADIO ALERT TONE IS TURNED ON BEFORE GOING TO
BED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG STORMS WILL BE POSSIBLE MONDAY. ESPECIALLY DURING THE PEAK
HEATING OF THE DAY...AS THE FRONT FROM SUNDAY WILL BE LINGERING
ACROSS THE STATE.  AGAIN...THE MAIN THREATS WILL BE DAMAGING WINDS...
HAIL...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY SUNDAY.

27/SWU

In the hours before

Local storm report, Jun 1, 3:27 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             4 SSW HOLT              33.20N 87.53W
06/01/2008  E1.00 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

            REPORTED ON 15TH STREET AND FOREST LAKE AREA OF
            TUSCALOOSA.

0318 PM     HAIL             6 S HOLT                33.17N 87.50W
06/01/2008  E1.75 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

            REPORTED ON SKYLAND BLVD NEAR CYPRESS CREEK AVENUE.

&&

61
Local storm report, Jun 1, 4:26 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             3 SE CLANTON            32.81N 86.60W
06/01/2008  E0.88 INCH       CHILTON            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF CR 7 AND
            HWY 31.

&&

GOLDEN
Local storm report, Jun 1, 4:49 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 SW PINSON             33.66N 86.72W
06/01/2008  E0.25 INCH       JEFFERSON          AL   PUBLIC

            PEA SIZE HAIL REPORTED AT THE INTERSECTION OF CARSON RD
            AND HWY 79.

&&

GOLDEN
Special weather statement, Jun 1, 4:57 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT SUN JUN 1 2008

ALZ027-036-012245-
COOSA-TALLADEGA-
457 PM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR COOSA AND TALLADEGA COUNTIES UNTIL
545 PM CDT...

AT 453 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR MARBLE VALLEY...OR NEAR TALLADEGA SPRINGS...MOVING
NORTHEAST AROUND 20 MPH.

MARBLE SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MARBLE VALLEY.
  TALLADEGA SPRINGS.
  STRICKLAND CROSSROADS.
  FAYETTEVILLE.
  VARNONS.
  GANTTS QUARRY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JONES90
Local storm report, Jun 1, 5:28 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             SYLACAUGA               33.18N 86.26W
06/01/2008  E0.75 INCH       TALLADEGA          AL   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN SYLACAUGA.

&&

GOLDEN
Special weather statement, Jun 1, 6:10 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT SUN JUN 1 2008

ALZ030>032-039-012345-
GREENE-HALE-MARENGO-SUMTER-
610 PM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR GREENE...HALE...MARENGO AND SUMTER
COUNTIES UNTIL 645 PM CDT...

AT 606 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR FORKLAND...OR 9 MILES NORTH OF DEMOPOLIS...MOVING
SOUTHEAST AT 20 MPH.

MARBLE SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORKLAND.
  BIRDINE.
  DUFFYS BEND.
  DEMOPOLIS LOCK AND DAM.
  DEMOPOLIS.
  ARCOLA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR NORTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JD/81

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:59 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson31 min
Jun 1, 12:28 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair32 min
Jun 1, 12:47 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair28 min
Jun 1, 1:13 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega22 min
Jun 1, 1:15 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega30 min
Jun 1, 1:41 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega15 min
Jun 1, 1:57 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby23 min
Jun 1, 2:04 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens17 min
Jun 1, 2:11 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa34 min
Jun 1, 2:30 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah30 min
Jun 1, 2:35 PM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa25 min
Jun 1, 2:44 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah31 min
Jun 1, 3:09 PM CDTSevere Thunderstorm WarningBMXTuscaloosa21 min
Jun 1, 3:14 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa31 min
Jun 1, 3:28 PM CDTSevere Thunderstorm WarningBMXClay32 min
Jun 1, 3:35 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker25 min
Jun 1, 3:42 PM CDTSevere Thunderstorm WarningBMXPickens33 min
Jun 1, 3:52 PM CDTSevere Thunderstorm WarningBMXJefferson38 min
Jun 1, 3:54 PM CDTSevere Thunderstorm WarningBMXChilton36 min
Jun 1, 3:55 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker35 min
Jun 1, 4:12 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens33 min
Jun 1, 4:17 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa28 min
Jun 1, 4:18 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair27 min
Jun 1, 4:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore25 min
Jun 1, 4:41 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby34 min
Jun 1, 4:42 PM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa33 min
Jun 1, 4:55 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens35 min
Jun 1, 5:04 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Shelby, Talladega26 min
Jun 1, 5:08 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton37 min
Jun 1, 5:21 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker39 min
Jun 1, 5:40 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega35 min
Jun 1, 5:43 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby32 min
Jun 1, 5:54 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa36 min
Jun 1, 5:56 PM CDTSevere Thunderstorm WarningBMXBlount34 min
Jun 1, 5:59 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker20 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.